Menu
Dr Viji Z. Thomas
Assistant Professor Grade I (Maths)
  +91 (0)471 - 2778055
  vthomas@iisertvm.ac.in

V. Z. Thomas, The non-abelian tensor product of finite groups is finite: a homology-free proof. Glasg. Math. J. 52 (2010), no. 3, 473–477.

V. Z. Thomas and M. Ladra, Two generalizations of the nonabelian tensor product. J. Algebra 369 (2012), 96-113.

Guram Donadze and V. Z. Thomas, Bazzoni-Glaz Conjecture, J. Algebra 420 (2014), 141-160.

G. Donadze, M. Ladra and V. Z. Thomas, On some closure properties of the nonabelian tensor product. J. Algebra 472 (2017), 399-413.

A. Antony, G. Donadze, V. Prasad and V. Z. Thomas, The second stable homotopy group of the Eilenberg-Maclane space. Math. Z 287 (2017), 1327-1342.